# SDR IPXA2018092434271

- Difficulty date: August 7, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144U80043
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER CHORD OF THE MAIN DECK FLOOR STRUCTURE BETWEEN BS 1320 AND 1340, LBL 75.92. REPAIRED THE FLOOR SUPPORT IAW EO B747-5310-70012-A.
